# SDR AALA202205069883

- Difficulty date: April 27, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A300*
- Aircraft serial: 6393
- Aircraft time: 20,743 hours, 9,294 cycles
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Condition: Bent
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THROUGH 24000 FT. STRONG ACRID/SMOKE/BURNING OIL SMELL.FLIGHT ATTENDANT NOTICED SAME AND ESPECIALLY WHEN PARKED AT GATE .FIRST OFFICER NOTICED STRONGER SMELL AT GATE ALSO. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENT REPORT FOR AALA202204289883: MAINTENANCE FOUND THE APU DOOR SHROUD DRAIN TUBES BENT/ LEAKING  AND NOT DRAINING OVERBOARD STRAIGHTENED DRAIN TUBES AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO ODORS NOTED.  ** (CLOSED)
